MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2147/ccid.s606758

Медицинская библиотека · Clinical, cosmetic and investigational dermatology · 2026

Bullous Pemphigoid Possibly Induced by Deucravacitinib in a Patient with Psoriasis.

Lu Xinyi, Zhang Yuqiao, Zhang Hanlin, Tang Keyun, Jin Hongzhong

Клинический случайСтатьяПеревод в очереди

Аннотация

While bullous pemphigoid (BP) can be induced by various drugs, cases involving small-molecule inhibitors remain rare. We report the first case of BP occurring in a patient with psoriasis shortly after receiving deucravacitinib, a TYK2 inhibitor. Following treatment with methylprednisolone, minocycline, and ixekizumab, the lesions resolved within one month. Although the precise mechanism remains unclear, it may involve immunological drift and remodeling of skin immune microenvironment, which raises the need for clinical awareness regarding such reactions when using novel targeted immunomodulators.

Для цитирования: Lu Xinyi, Zhang Yuqiao, Zhang Hanlin, Tang Keyun, Jin Hongzhong. Bullous Pemphigoid Possibly Induced by Deucravacitinib in a Patient with Psoriasis.. Clinical, cosmetic and investigational dermatology. 2026. DOI: 10.2147/ccid.s606758.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.